Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


$ q$-extension of the $ p$-adic gamma function. II

Author: Neal Koblitz
Journal: Trans. Amer. Math. Soc. 273 (1982), 111-129
MSC: Primary 12B40; Secondary 33A70
MathSciNet review: 664032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Taylor series and asymptotic expansions are developed for $ q$-extensions of the $ p$-adic psi (derivative of log-gamma) function "twisted" by roots of unity. Connections with $ p$-adic $ L$-functions and $ q$-expansions of Eisenstein series are discussed. The $ p$-adic series are compared with the analogous classical expansions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12B40, 33A70

Retrieve articles in all journals with MSC: 12B40, 33A70

Additional Information

PII: S 0002-9947(1982)0664032-4
Keywords: Gamma function, psi function, $ p$-adic functions, $ q$-extension, Stirling series, Eisenstein series
Article copyright: © Copyright 1982 American Mathematical Society